# SDR AALA202103279011

- Difficulty date: March 24, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 78,266 hours, 9,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G3 GALLEY EMERGENCY GROUND PROXIMITY LIGHT DAMAGED. REPLACED LIGHT IAW AMM 33-51-05, OPS CHECK GOOD.
